# SDR MASA2015121012614

- Difficulty date: December 11, 2015
- Submitted: December 13, 2015
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 25,004 hours, 21,191 cycles
- System (JASC): 5270 · Door Warning System
- Part: Door
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT FWD EMERGENCY DOOR CAUTION INTERMITTENT.  OPS CHECK NORMAL.
